Weight gain is found among people who take Diazepam, especially for people who are female, 40-49 old , have been taking the drug for < 1 month, also take medication Paxil, and have Depression . We study 37,961 people who have side effects while taking Diazepam from FDA and social media. Among them, 843 have Weight gain. Find out below who they are, when they have Weight gain and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Diazepam has active ingredients of diazepam. It is often used in stress and anxiety. (latest outcomes from Diazepam 50,115 users)
Weight gain has been reported by people with weight increased, depression, breathing difficulty, fatigue, stress and anxiety (latest reports from 118,104 Weight gain patients).
On Sep, 15, 2016
37,961 people reported to have side effects when taking Diazepam.
Among them, 843 people (2.22%) have Weight Gain
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Hi everyone I cannot find anything any where re my symptoms . I am normally a very fit healthy person , i do not drink or smoke or even consume caffeine . Normally at the gym 3 or 4 times a week ( a few months back , now unable re pain and insomnia ), and not overweight . About 2 or 3 years ago i started to take diazepam for my insomnia ( eventually ,approx 20 mg every other day ) which i have had for over 30 years , i am 50 now , about 5 months i started getting side effects related to my reproductive areas , i am currently tapering now on 6 mg- but i am getting severe agony in my testis - at one point i thought they were going to explode this is compounded by not sleeping for many days at a time , when i do get some sleep it is only an hour or so at a time with antihistamines - as nothing works in consecutive days , my issue is when i get nil sleep my testis get worse and worse pain swelling etc , when i get even an hour or so sleep the pain is reduced significantly , so my insomnia is causing me great pain in the testis . Has anyone else heard of this before or had a similar experience ? regards mark
The list of conditions and medications is not complete. I feel my immune system is very compromised and want some ideas on how to increase my immunity. I exercise on a regular basis, walk nearly every day, am trying to eat better, take vitamins etc, don't smoke or drink, go to doc and take their ...
Hello I just started to take isoniazid 2 months ago and as soon I started taking it I'm having pain on my both knees mostly in the left one and weighing some weight as well and Imsomnia. Now i been telling my doctor about this symptoms and think that is because of the medication and he says NO! ...
Does anybody in this group use Forteo and also have CML, any form of Leukemia or even other cancer. I have CML in remission and would like to use Forteo for Osteoporosis but need some real data to feel good with using it.
Well this explains my weight gain of 10kg since on Olmetec. I mentioned this to Doctor and she brushed it off. I dont eat hardly an carbs sufar etc. Walked 30min everday for a year. Nothing changed. I am so depressed about this. I have high blood pressure on the drug and off it. Scared ...
Hi I am 32 yr old female from New Zealand. Was diagnosed with hypertension in jan 2016. Was put on 30mg enalapril, bendroflumethiazide and felodipine. Have gained 16kg, 35 pounds in 6 months!! Despite eating healthy and exercising more than I ever have! Not happy :( any suggestions??
Hi everyone I cannot find anything any where re my symptoms . I am normally a very fit healthy person , i do not drink or smoke or even consume caffeine . Normally at the gym 3 or 4 times a week ( a few months back , now unable re pain and insomnia ), and not overweight . About 2 or 3 years ...
Hi everyone, Thank you for letting me join your group. My name is Mary, (Mary1016), the major illnesses I suffer with is Complex Regional Pain Syndrome/RSD, small fiber peripheral neuropathy diagnosed with biopsy two weeks ago. I was told the neuropathy was already severe and the thing to do ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.